# SDR SWAA2025091609400

- Difficulty date: August 29, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 30,100 hours, 15,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS ASSY OVER RT AFT WING EXIT SCREW HOLE ELONGATED.   REMOVED AND REPLACED LENS ASSY COVER IAW AMM 33-21-00-960-805-NG.
